Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Stress, anxiety, fear, worry, and panic attacks cause liquid flowing

Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2091 Questions

default
Posted on Fri, 21 Dec 2018 in Thyroid Problem and Hormonal Problems
Question: Stress, anxiety, fear, worry, and panic attacks cause liquid flowing sensations above and around the penis, prostate and scrotum area (see image). It happens randomly and causes severe stress, worry, doubt, and depression. Is the liquid flowing sensation blood, urine, molecules, just sensation or something else? Please explain in detail why and how this happens.

Do obese men have to take extra anti-androgen doses for the antiandrogen to be more effective? If yes, how much extra as I am about 97kg.

I am on cyproterone acetate for about 3 years @ 50-100 mg/day. Does cyproterone acetate stop mucus production of all kinds? Wikipedia confirms that cyproterone acetate stops semen production from all male accessory glands 100%. If that's true, then what is the liquid flowing sensation (as explained above) in this area (see image) when I am stressed or panicked.

Male, 35, diabetic, ocd, obese, hypertensive.
doctor
Answered by Dr. Mirjeta Guni 1 hour later
Brief Answer:
About anti androgens;

Detailed Answer:
Hello and thank you for asking!
I have gone carefully and understood your concern.
The sensation you described is not a medical symptoms suggestive for any pathology.
It is just a sensation without any important significance.
Regarding to cyproterone acetate, I wanted to inform you that it reduces spermatozoid count and motility (so it can be called a contraceptive) but sperm production may persist. So it does not stop mucus production.
Regarding to the dose, it depends on the symptoms you want to correct.
What is the androgenic symptom that persists still?
Weight gain is a side effect of androcur and you should know that your glucose levels get worse if you weight gain.
Hope the information will by help.
Best wishes,
Dr.mirjeta
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on